# SDR SWIA200718729

- Difficulty date: September 18, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 11,775 hours, 10,258 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX540863
- Condition: Leaking
- Location: Nr 2
- Part time: 12,007 hours, 9,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6635 -  FOUND FLUID LEAKING FROM NR 2 EDP.  INSTALLED NR 2 EDP IAW AMM 29-11-01.
